Mathematische Annalen

, Volume 338, Issue 2, pp 249–282

One-cusped congruence subgroups of Bianchi groups


DOI: 10.1007/s00208-006-0065-z

Cite this article as:
Petersen, K.L. Math. Ann. (2007) 338: 249. doi:10.1007/s00208-006-0065-z


We show that there are only finitely many maximal congruence subgroups of the Bianchi groups such that the quotient by \(\mathbb{H}^3\) has only one cusp.

Mathematics Subject Classification (2000)

Bianchi GroupCongruence SubgroupArithmetic Manifold

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsQueen’s UniversityKingstonCanada